Asymptotic results for FGM random sequences

Détails

ID Serval
serval:BIB_6CE1BD82E4C3
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
Asymptotic results for FGM random sequences
Périodique
Statistics & Probability Letters
Auteur(s)
Hashorva E.
ISSN
0167-7152
Statut éditorial
Publié
Date de publication
2001
Peer-reviewed
Oui
Volume
54
Numéro
4
Pages
417-425
Langue
anglais
Résumé
Let {X-n, n greater than or equal to 1} be a centered FGM random sequence and put (X) over bar (n) = Sigma (n)(t-1) X-t/n, M-n = max(1 less than or equal toi less than or equal ton)X(i), n is an element of N. Motivated by the dependence structure of FGM distributions (see, e.g. Johnson and Kotz, Comm. Statist. 4 (1977) 415) we derive almost sure and max-limit almost sure convergence for (X) over bar (n) and M-n, respectively.
Mots-clé
Farlie-Gumbel-Morgenstern distribution, Farlie-Gumbel-Morgenstern random sequences, Almost sure convergence, Max-limit almost sure convergence
Web of science
Création de la notice
03/09/2010 11:24
Dernière modification de la notice
20/08/2019 14:26
Données d'usage